Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: N. Mahammed, R. Piccinini and U. Suter
Title: Some applications of topological $K$-theory
Additional book information: Mathematics Studies, no. 45, North-Holland, Amsterdam, ix + 137 pp., $41.50.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Victor Snaith
Journal: Bull. Amer. Math. Soc. 8 (1983), 117-120
DOI: https://doi.org/10.1090/S0273-0979-1983-15100-5